Great pain relievers. Reviews August, 2020, page 4

Amazon Basic Care Ibuprofen Liquid Gels 200 mg, Pain Reliever/Fever Reducer (Liquid Filled Capsules), 160 Count

Search only Amazon Basic Care brand name

Amazon Basic Care Ibuprofen Liquid Gels 200 mg, Pain Reliever/Fever Reducer (Liquid Filled Capsules), 160 Count

Current price: 10.39 USD


Order at Amazon


Height: 2.69 Inches

Length: 2.63 Inches

Width: 5.13 Inches

Weight: 0.0248125 Pounds

  • PAIN OR FEVER associated minor pain of arthritis, backache, headache or the common cold can interfere with daily activities. Amazon Basic Care Ibuprofen Liquid Gels temporarily relieves minor pain and fever to help you get back on track.
  • IBUPROFEN LIQUID GELS contain Solubilized Ibuprofen equal to Ibuprofen 200 (*NSAID) (present as the free acid and potassium salt). (*nonsteroidal anti-inflammatory drug).
  • TAKE CARE OF YOURSELF: Do not put up with headache, backache, minor arthritis pain, or even the minor aches and pains of the common cold. Amazon Basic Care Ibuprofen Liquid Gels 200 mg is a pain reliever and fever reducer -- plus, it is gluten free.
  • WHAT CAN IBUPROFEN LIQUID GELS DO? Temporarily relieves minor aches and pain from headache, toothache, backache, menstrual cramps, the common cold, muscular aches, minor pain of arthritis, and temporarily reduces fever.
  • ACTIVE INGREDIENT: Amazon Basic Care Ibuprofen Liquid Gels (liquid filled capsules) contain solubilized Ibuprofen equal to 200 mg Ibuprofen (NSAID),* pain reliever/fever reducer (present as the free acid and potassium salt). *nonsteroidal anti-inflammatory drug. Compare to Advil Liqui-Gels active ingredient.

More Info

Basic Care Acetaminophen PM, Pain Reliever Plus Nighttime Sleep Aid, 100 Count

Search only Amazon Basic Care brand name

Basic Care Acetaminophen PM, Pain Reliever Plus Nighttime Sleep Aid, 100 Count

Current price: 7.34 USD


Order at Amazon


Height: 2 Inches

Length: 2 Inches

Width: 3.75 Inches

Weight: 0.225 Pounds

  • PAIN OR FEVER associated minor pain of arthritis, backache, headache or the common cold can interfere with daily activities. Amazon Basic Care Ibuprofen Liquid Gels temporarily relieves minor pain and fever to help you get back on track.
  • IBUPROFEN LIQUID GELS contain Solubilized Ibuprofen equal to Ibuprofen 200 (*NSAID) (present as the free acid and potassium salt). (*nonsteroidal anti-inflammatory drug).
  • TAKE CARE OF YOURSELF: Do not put up with headache, backache, minor arthritis pain, or even the minor aches and pains of the common cold. Amazon Basic Care Ibuprofen Liquid Gels 200 mg is a pain reliever and fever reducer -- plus, it is gluten free.
  • WHAT CAN IBUPROFEN LIQUID GELS DO? Temporarily relieves minor aches and pain from headache, toothache, backache, menstrual cramps, the common cold, muscular aches, minor pain of arthritis, and temporarily reduces fever.
  • ACTIVE INGREDIENT: Amazon Basic Care Ibuprofen Liquid Gels (liquid filled capsules) contain solubilized Ibuprofen equal to 200 mg Ibuprofen (NSAID),* pain reliever/fever reducer (present as the free acid and potassium salt). *nonsteroidal anti-inflammatory drug. Compare to Advil Liqui-Gels active ingredient.
  • NON-HABIT FORMING: Basic Care Extra strength Acetaminophen PM caplets are non-habit forming when used correctly.
  • EFFECTIVE SLEEP AID: For pain with sleeplessness. Relieve minor pain with extra-strength Basic Care Acetaminophen PM nighttime sleep aid medicine which is aspirin free and gluten free.
  • USE: Basic Care Acetaminophen PM may be used as a pain reliever and nighttime sleep aid for adults and children 12 years and over. Child-resistant cap.
  • LESS PAIN, MORE SLEEP: Even minor aches pains can interfere with your restful sleep. Basic Care Acetaminophen PM contains 500 mg acetaminophen, pain reliever, and 25 mg of diphenydramine hydrochloride, nighttime sleep aid, together in easy-to-swallow caplets.
  • ACTIVE INGREDIENTS: The active ingredients in Basic Care Acetaminophen PM are acetaminophen 500 mg, pain reliever, and diphenhydramine HCl 25 mg, nighttime sleep aid. Compare to Extra Strength Tylenol PM Caplets active ingredients.

More Info

Advil PM Liqui-Gels (Two Pack of 80 Count - 160 Capsules) Pain Reliever/Nighttime Sleep Aid Liquid Filled Capsules, 200mg Ibuprofen, 25mg Diphenhydramine

Search only Advil brand name

Advil PM Liqui-Gels (Two Pack of 80 Count - 160 Capsules) Pain Reliever/Nighttime Sleep Aid Liquid Filled Capsules, 200mg Ibuprofen, 25mg Diphenhydramine

Current price: 25.97 USD

Saving: $2.02 (7%)


Order at Amazon


Height: 4.125 Inches

Length: 4.5 Inches

Width: 2.375 Inches

  • PAIN OR FEVER associated minor pain of arthritis, backache, headache or the common cold can interfere with daily activities. Amazon Basic Care Ibuprofen Liquid Gels temporarily relieves minor pain and fever to help you get back on track.
  • IBUPROFEN LIQUID GELS contain Solubilized Ibuprofen equal to Ibuprofen 200 (*NSAID) (present as the free acid and potassium salt). (*nonsteroidal anti-inflammatory drug).
  • TAKE CARE OF YOURSELF: Do not put up with headache, backache, minor arthritis pain, or even the minor aches and pains of the common cold. Amazon Basic Care Ibuprofen Liquid Gels 200 mg is a pain reliever and fever reducer -- plus, it is gluten free.
  • WHAT CAN IBUPROFEN LIQUID GELS DO? Temporarily relieves minor aches and pain from headache, toothache, backache, menstrual cramps, the common cold, muscular aches, minor pain of arthritis, and temporarily reduces fever.
  • ACTIVE INGREDIENT: Amazon Basic Care Ibuprofen Liquid Gels (liquid filled capsules) contain solubilized Ibuprofen equal to 200 mg Ibuprofen (NSAID),* pain reliever/fever reducer (present as the free acid and potassium salt). *nonsteroidal anti-inflammatory drug. Compare to Advil Liqui-Gels active ingredient.
  • NON-HABIT FORMING: Basic Care Extra strength Acetaminophen PM caplets are non-habit forming when used correctly.
  • EFFECTIVE SLEEP AID: For pain with sleeplessness. Relieve minor pain with extra-strength Basic Care Acetaminophen PM nighttime sleep aid medicine which is aspirin free and gluten free.
  • USE: Basic Care Acetaminophen PM may be used as a pain reliever and nighttime sleep aid for adults and children 12 years and over. Child-resistant cap.
  • LESS PAIN, MORE SLEEP: Even minor aches pains can interfere with your restful sleep. Basic Care Acetaminophen PM contains 500 mg acetaminophen, pain reliever, and 25 mg of diphenydramine hydrochloride, nighttime sleep aid, together in easy-to-swallow caplets.
  • ACTIVE INGREDIENTS: The active ingredients in Basic Care Acetaminophen PM are acetaminophen 500 mg, pain reliever, and diphenhydramine HCl 25 mg, nighttime sleep aid. Compare to Extra Strength Tylenol PM Caplets active ingredients.
  • TO USE: For ages 12 and up, take 2 pills at bedtime to relieve occasional sleeplessness associated with minor aches and pains; Advil PM should not be used by children under 12; Do not take more than 2 pills in 24 hours; Read all product labeling prior to use. Actual packaging may vary
  • PAIN RELIEF: Advil is the world’s #1 selling OTC pain reliever providing safe and effective pain relief for over 30 years
  • SAFE, GENTLE & NON-HABIT FORMING: The two active ingredients in Advil PM products, Ibuprofen and Diphenhydramine, have a long history of safe and effective treatment when used as directed
  • LIQUID FORM: Advil PM is the only brand offering nighttime pain relief in a unique Liqui-Gel form. Each capsule combines the #1 pain reliever (Ibuprofen) with the #1 soothing sleep aid (Diphenhydramine) (2) that helps you relieve pain and fall asleep
  • FALL ASLEEP FASTER & STAY ASLEEP LONGER (1): Advil PM liquid filled capsules relieve occasional sleeplessness while soothing minor aches and pains. Don’t let pain get in the way of a restful night’s sleep
  • Includes two (2) packs of 80 count Advil PM Liqui Gels Liquid Filled Capsules 160 Total Capsules

More Info

ValuMeds Extra Strength Headache Relief Caplets (300-Count) | Nonsteroidal Anti-Inflammatory Pain Reliever | Arthritis, Muscles, Joints

Search only ValuMeds brand name

ValuMeds Extra Strength Headache Relief Caplets (300-Count) | Nonsteroidal Anti-Inflammatory Pain Reliever | Arthritis, Muscles, Joints

Current price: 9.99 USD


Order at Amazon


  • PAIN OR FEVER associated minor pain of arthritis, backache, headache or the common cold can interfere with daily activities. Amazon Basic Care Ibuprofen Liquid Gels temporarily relieves minor pain and fever to help you get back on track.
  • IBUPROFEN LIQUID GELS contain Solubilized Ibuprofen equal to Ibuprofen 200 (*NSAID) (present as the free acid and potassium salt). (*nonsteroidal anti-inflammatory drug).
  • TAKE CARE OF YOURSELF: Do not put up with headache, backache, minor arthritis pain, or even the minor aches and pains of the common cold. Amazon Basic Care Ibuprofen Liquid Gels 200 mg is a pain reliever and fever reducer -- plus, it is gluten free.
  • WHAT CAN IBUPROFEN LIQUID GELS DO? Temporarily relieves minor aches and pain from headache, toothache, backache, menstrual cramps, the common cold, muscular aches, minor pain of arthritis, and temporarily reduces fever.
  • ACTIVE INGREDIENT: Amazon Basic Care Ibuprofen Liquid Gels (liquid filled capsules) contain solubilized Ibuprofen equal to 200 mg Ibuprofen (NSAID),* pain reliever/fever reducer (present as the free acid and potassium salt). *nonsteroidal anti-inflammatory drug. Compare to Advil Liqui-Gels active ingredient.
  • NON-HABIT FORMING: Basic Care Extra strength Acetaminophen PM caplets are non-habit forming when used correctly.
  • EFFECTIVE SLEEP AID: For pain with sleeplessness. Relieve minor pain with extra-strength Basic Care Acetaminophen PM nighttime sleep aid medicine which is aspirin free and gluten free.
  • USE: Basic Care Acetaminophen PM may be used as a pain reliever and nighttime sleep aid for adults and children 12 years and over. Child-resistant cap.
  • LESS PAIN, MORE SLEEP: Even minor aches pains can interfere with your restful sleep. Basic Care Acetaminophen PM contains 500 mg acetaminophen, pain reliever, and 25 mg of diphenydramine hydrochloride, nighttime sleep aid, together in easy-to-swallow caplets.
  • ACTIVE INGREDIENTS: The active ingredients in Basic Care Acetaminophen PM are acetaminophen 500 mg, pain reliever, and diphenhydramine HCl 25 mg, nighttime sleep aid. Compare to Extra Strength Tylenol PM Caplets active ingredients.
  • TO USE: For ages 12 and up, take 2 pills at bedtime to relieve occasional sleeplessness associated with minor aches and pains; Advil PM should not be used by children under 12; Do not take more than 2 pills in 24 hours; Read all product labeling prior to use. Actual packaging may vary
  • PAIN RELIEF: Advil is the world’s #1 selling OTC pain reliever providing safe and effective pain relief for over 30 years
  • SAFE, GENTLE & NON-HABIT FORMING: The two active ingredients in Advil PM products, Ibuprofen and Diphenhydramine, have a long history of safe and effective treatment when used as directed
  • LIQUID FORM: Advil PM is the only brand offering nighttime pain relief in a unique Liqui-Gel form. Each capsule combines the #1 pain reliever (Ibuprofen) with the #1 soothing sleep aid (Diphenhydramine) (2) that helps you relieve pain and fall asleep
  • FALL ASLEEP FASTER & STAY ASLEEP LONGER (1): Advil PM liquid filled capsules relieve occasional sleeplessness while soothing minor aches and pains. Don’t let pain get in the way of a restful night’s sleep
  • Includes two (2) packs of 80 count Advil PM Liqui Gels Liquid Filled Capsules 160 Total Capsules
  • Small Caffeine Boost – ValuMeds headache medicine contains a small amount of caffeine to help supplement your energy levels and improve your overall clarity.
  • Large Family Size – Each bottle of our pain relief medicine contains 300 total caplets to help you and your entire family find long-lasting relief you can count on.
  • Quick, Reliable Relief – Our headache medicine can start providing relief in as little as 15 minutes, ideal for relieving sinus and tension headaches and regaining focus.
  • Advanced Active Ingredients – Comparable to Excedrin Extra Strength, the ValuMeds formula contains 250mg of Acetaminophen, 250mg of Aspirin, and 65mg of caffeine for reliable pain relief.
  • All-Over Pain Relief – This extra-strength headache medicine also helps relieve other aches and pains, such as arthritis, muscles aches, toothaches, and menstrual cramps.

More Info

Advil Pain Reliever/Fever Reducer, 200mg Ibuprofen pos3re Pack of 1 Pack (360 ct Each)

Search only Altoids brand name

Advil Pain Reliever/Fever Reducer, 200mg Ibuprofen pos3re Pack of 1 Pack (360 ct Each)

Current price: 25.1 USD


Order at Amazon


  • PAIN OR FEVER associated minor pain of arthritis, backache, headache or the common cold can interfere with daily activities. Amazon Basic Care Ibuprofen Liquid Gels temporarily relieves minor pain and fever to help you get back on track.
  • IBUPROFEN LIQUID GELS contain Solubilized Ibuprofen equal to Ibuprofen 200 (*NSAID) (present as the free acid and potassium salt). (*nonsteroidal anti-inflammatory drug).
  • TAKE CARE OF YOURSELF: Do not put up with headache, backache, minor arthritis pain, or even the minor aches and pains of the common cold. Amazon Basic Care Ibuprofen Liquid Gels 200 mg is a pain reliever and fever reducer -- plus, it is gluten free.
  • WHAT CAN IBUPROFEN LIQUID GELS DO? Temporarily relieves minor aches and pain from headache, toothache, backache, menstrual cramps, the common cold, muscular aches, minor pain of arthritis, and temporarily reduces fever.
  • ACTIVE INGREDIENT: Amazon Basic Care Ibuprofen Liquid Gels (liquid filled capsules) contain solubilized Ibuprofen equal to 200 mg Ibuprofen (NSAID),* pain reliever/fever reducer (present as the free acid and potassium salt). *nonsteroidal anti-inflammatory drug. Compare to Advil Liqui-Gels active ingredient.
  • NON-HABIT FORMING: Basic Care Extra strength Acetaminophen PM caplets are non-habit forming when used correctly.
  • EFFECTIVE SLEEP AID: For pain with sleeplessness. Relieve minor pain with extra-strength Basic Care Acetaminophen PM nighttime sleep aid medicine which is aspirin free and gluten free.
  • USE: Basic Care Acetaminophen PM may be used as a pain reliever and nighttime sleep aid for adults and children 12 years and over. Child-resistant cap.
  • LESS PAIN, MORE SLEEP: Even minor aches pains can interfere with your restful sleep. Basic Care Acetaminophen PM contains 500 mg acetaminophen, pain reliever, and 25 mg of diphenydramine hydrochloride, nighttime sleep aid, together in easy-to-swallow caplets.
  • ACTIVE INGREDIENTS: The active ingredients in Basic Care Acetaminophen PM are acetaminophen 500 mg, pain reliever, and diphenhydramine HCl 25 mg, nighttime sleep aid. Compare to Extra Strength Tylenol PM Caplets active ingredients.
  • TO USE: For ages 12 and up, take 2 pills at bedtime to relieve occasional sleeplessness associated with minor aches and pains; Advil PM should not be used by children under 12; Do not take more than 2 pills in 24 hours; Read all product labeling prior to use. Actual packaging may vary
  • PAIN RELIEF: Advil is the world’s #1 selling OTC pain reliever providing safe and effective pain relief for over 30 years
  • SAFE, GENTLE & NON-HABIT FORMING: The two active ingredients in Advil PM products, Ibuprofen and Diphenhydramine, have a long history of safe and effective treatment when used as directed
  • LIQUID FORM: Advil PM is the only brand offering nighttime pain relief in a unique Liqui-Gel form. Each capsule combines the #1 pain reliever (Ibuprofen) with the #1 soothing sleep aid (Diphenhydramine) (2) that helps you relieve pain and fall asleep
  • FALL ASLEEP FASTER & STAY ASLEEP LONGER (1): Advil PM liquid filled capsules relieve occasional sleeplessness while soothing minor aches and pains. Don’t let pain get in the way of a restful night’s sleep
  • Includes two (2) packs of 80 count Advil PM Liqui Gels Liquid Filled Capsules 160 Total Capsules
  • Small Caffeine Boost – ValuMeds headache medicine contains a small amount of caffeine to help supplement your energy levels and improve your overall clarity.
  • Large Family Size – Each bottle of our pain relief medicine contains 300 total caplets to help you and your entire family find long-lasting relief you can count on.
  • Quick, Reliable Relief – Our headache medicine can start providing relief in as little as 15 minutes, ideal for relieving sinus and tension headaches and regaining focus.
  • Advanced Active Ingredients – Comparable to Excedrin Extra Strength, the ValuMeds formula contains 250mg of Acetaminophen, 250mg of Aspirin, and 65mg of caffeine for reliable pain relief.
  • All-Over Pain Relief – This extra-strength headache medicine also helps relieve other aches and pains, such as arthritis, muscles aches, toothaches, and menstrual cramps.
  • Advil Pain Reliever/Fever Reducer, 200mg Ibuprofen pos3re Pack of 1Pack (360 ct Each )

More Info

Advil Coated Tablets Pain Reliever and Fever Reducer, Ibuprofen 200mg, 10 Count Vial, Fast Pain Relief, Pocket Pack

Search only Advil brand name

Advil Coated Tablets Pain Reliever and Fever Reducer, Ibuprofen 200mg, 10 Count Vial, Fast Pain Relief, Pocket Pack

Current price: 3.93 USD


Order at Amazon


Height: 0.75 Inches

Length: 0.75 Inches

Width: 2.75 Inches

Weight: 0.2 Pounds

  • PAIN OR FEVER associated minor pain of arthritis, backache, headache or the common cold can interfere with daily activities. Amazon Basic Care Ibuprofen Liquid Gels temporarily relieves minor pain and fever to help you get back on track.
  • IBUPROFEN LIQUID GELS contain Solubilized Ibuprofen equal to Ibuprofen 200 (*NSAID) (present as the free acid and potassium salt). (*nonsteroidal anti-inflammatory drug).
  • TAKE CARE OF YOURSELF: Do not put up with headache, backache, minor arthritis pain, or even the minor aches and pains of the common cold. Amazon Basic Care Ibuprofen Liquid Gels 200 mg is a pain reliever and fever reducer -- plus, it is gluten free.
  • WHAT CAN IBUPROFEN LIQUID GELS DO? Temporarily relieves minor aches and pain from headache, toothache, backache, menstrual cramps, the common cold, muscular aches, minor pain of arthritis, and temporarily reduces fever.
  • ACTIVE INGREDIENT: Amazon Basic Care Ibuprofen Liquid Gels (liquid filled capsules) contain solubilized Ibuprofen equal to 200 mg Ibuprofen (NSAID),* pain reliever/fever reducer (present as the free acid and potassium salt). *nonsteroidal anti-inflammatory drug. Compare to Advil Liqui-Gels active ingredient.
  • NON-HABIT FORMING: Basic Care Extra strength Acetaminophen PM caplets are non-habit forming when used correctly.
  • EFFECTIVE SLEEP AID: For pain with sleeplessness. Relieve minor pain with extra-strength Basic Care Acetaminophen PM nighttime sleep aid medicine which is aspirin free and gluten free.
  • USE: Basic Care Acetaminophen PM may be used as a pain reliever and nighttime sleep aid for adults and children 12 years and over. Child-resistant cap.
  • LESS PAIN, MORE SLEEP: Even minor aches pains can interfere with your restful sleep. Basic Care Acetaminophen PM contains 500 mg acetaminophen, pain reliever, and 25 mg of diphenydramine hydrochloride, nighttime sleep aid, together in easy-to-swallow caplets.
  • ACTIVE INGREDIENTS: The active ingredients in Basic Care Acetaminophen PM are acetaminophen 500 mg, pain reliever, and diphenhydramine HCl 25 mg, nighttime sleep aid. Compare to Extra Strength Tylenol PM Caplets active ingredients.
  • TO USE: For ages 12 and up, take 2 pills at bedtime to relieve occasional sleeplessness associated with minor aches and pains; Advil PM should not be used by children under 12; Do not take more than 2 pills in 24 hours; Read all product labeling prior to use. Actual packaging may vary
  • PAIN RELIEF: Advil is the world’s #1 selling OTC pain reliever providing safe and effective pain relief for over 30 years
  • SAFE, GENTLE & NON-HABIT FORMING: The two active ingredients in Advil PM products, Ibuprofen and Diphenhydramine, have a long history of safe and effective treatment when used as directed
  • LIQUID FORM: Advil PM is the only brand offering nighttime pain relief in a unique Liqui-Gel form. Each capsule combines the #1 pain reliever (Ibuprofen) with the #1 soothing sleep aid (Diphenhydramine) (2) that helps you relieve pain and fall asleep
  • FALL ASLEEP FASTER & STAY ASLEEP LONGER (1): Advil PM liquid filled capsules relieve occasional sleeplessness while soothing minor aches and pains. Don’t let pain get in the way of a restful night’s sleep
  • Includes two (2) packs of 80 count Advil PM Liqui Gels Liquid Filled Capsules 160 Total Capsules
  • Small Caffeine Boost – ValuMeds headache medicine contains a small amount of caffeine to help supplement your energy levels and improve your overall clarity.
  • Large Family Size – Each bottle of our pain relief medicine contains 300 total caplets to help you and your entire family find long-lasting relief you can count on.
  • Quick, Reliable Relief – Our headache medicine can start providing relief in as little as 15 minutes, ideal for relieving sinus and tension headaches and regaining focus.
  • Advanced Active Ingredients – Comparable to Excedrin Extra Strength, the ValuMeds formula contains 250mg of Acetaminophen, 250mg of Aspirin, and 65mg of caffeine for reliable pain relief.
  • All-Over Pain Relief – This extra-strength headache medicine also helps relieve other aches and pains, such as arthritis, muscles aches, toothaches, and menstrual cramps.
  • Advil Pain Reliever/Fever Reducer, 200mg Ibuprofen pos3re Pack of 1Pack (360 ct Each )
  • #1 CHOICE FOR PAIN RELIEF: Advil delivers fast relief of tough aches and pains. Add Advil to your cart today and get power over pain. This oral pain reliever can be used by adults and children who are 12 years and older
  • SAFE PAIN RELIEF: For over 30 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain.
  • FEVER REDUCER: Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold.
  • PAIN RELIEF ON-THE-GO: Available in a travel size bottle for powerful and effective pain relief on-the-go.
  • UNBEATABLE STRENGTH: Whether you have occasional muscle aches, back pain, minor arthritis pain, or other aches and pains, Advil fight tough pain at the site of inflammation so you can get relief where you need it.

More Info

Kirkland Signature Extra Strength Rapid Release Pain Reliever, Acetaminophen 500mg, 400-Count

Search only KIRKLAND SIGNATURE brand name

Kirkland Signature Extra Strength Rapid Release Pain Reliever, Acetaminophen 500mg, 400-Count

Current price: 17.61 USD


Order at Amazon


Height: 6.75 Inches

Length: 3 Inches

Width: 3 Inches

Weight: 0.6 Pounds

  • PAIN OR FEVER associated minor pain of arthritis, backache, headache or the common cold can interfere with daily activities. Amazon Basic Care Ibuprofen Liquid Gels temporarily relieves minor pain and fever to help you get back on track.
  • IBUPROFEN LIQUID GELS contain Solubilized Ibuprofen equal to Ibuprofen 200 (*NSAID) (present as the free acid and potassium salt). (*nonsteroidal anti-inflammatory drug).
  • TAKE CARE OF YOURSELF: Do not put up with headache, backache, minor arthritis pain, or even the minor aches and pains of the common cold. Amazon Basic Care Ibuprofen Liquid Gels 200 mg is a pain reliever and fever reducer -- plus, it is gluten free.
  • WHAT CAN IBUPROFEN LIQUID GELS DO? Temporarily relieves minor aches and pain from headache, toothache, backache, menstrual cramps, the common cold, muscular aches, minor pain of arthritis, and temporarily reduces fever.
  • ACTIVE INGREDIENT: Amazon Basic Care Ibuprofen Liquid Gels (liquid filled capsules) contain solubilized Ibuprofen equal to 200 mg Ibuprofen (NSAID),* pain reliever/fever reducer (present as the free acid and potassium salt). *nonsteroidal anti-inflammatory drug. Compare to Advil Liqui-Gels active ingredient.
  • NON-HABIT FORMING: Basic Care Extra strength Acetaminophen PM caplets are non-habit forming when used correctly.
  • EFFECTIVE SLEEP AID: For pain with sleeplessness. Relieve minor pain with extra-strength Basic Care Acetaminophen PM nighttime sleep aid medicine which is aspirin free and gluten free.
  • USE: Basic Care Acetaminophen PM may be used as a pain reliever and nighttime sleep aid for adults and children 12 years and over. Child-resistant cap.
  • LESS PAIN, MORE SLEEP: Even minor aches pains can interfere with your restful sleep. Basic Care Acetaminophen PM contains 500 mg acetaminophen, pain reliever, and 25 mg of diphenydramine hydrochloride, nighttime sleep aid, together in easy-to-swallow caplets.
  • ACTIVE INGREDIENTS: The active ingredients in Basic Care Acetaminophen PM are acetaminophen 500 mg, pain reliever, and diphenhydramine HCl 25 mg, nighttime sleep aid. Compare to Extra Strength Tylenol PM Caplets active ingredients.
  • TO USE: For ages 12 and up, take 2 pills at bedtime to relieve occasional sleeplessness associated with minor aches and pains; Advil PM should not be used by children under 12; Do not take more than 2 pills in 24 hours; Read all product labeling prior to use. Actual packaging may vary
  • PAIN RELIEF: Advil is the world’s #1 selling OTC pain reliever providing safe and effective pain relief for over 30 years
  • SAFE, GENTLE & NON-HABIT FORMING: The two active ingredients in Advil PM products, Ibuprofen and Diphenhydramine, have a long history of safe and effective treatment when used as directed
  • LIQUID FORM: Advil PM is the only brand offering nighttime pain relief in a unique Liqui-Gel form. Each capsule combines the #1 pain reliever (Ibuprofen) with the #1 soothing sleep aid (Diphenhydramine) (2) that helps you relieve pain and fall asleep
  • FALL ASLEEP FASTER & STAY ASLEEP LONGER (1): Advil PM liquid filled capsules relieve occasional sleeplessness while soothing minor aches and pains. Don’t let pain get in the way of a restful night’s sleep
  • Includes two (2) packs of 80 count Advil PM Liqui Gels Liquid Filled Capsules 160 Total Capsules
  • Small Caffeine Boost – ValuMeds headache medicine contains a small amount of caffeine to help supplement your energy levels and improve your overall clarity.
  • Large Family Size – Each bottle of our pain relief medicine contains 300 total caplets to help you and your entire family find long-lasting relief you can count on.
  • Quick, Reliable Relief – Our headache medicine can start providing relief in as little as 15 minutes, ideal for relieving sinus and tension headaches and regaining focus.
  • Advanced Active Ingredients – Comparable to Excedrin Extra Strength, the ValuMeds formula contains 250mg of Acetaminophen, 250mg of Aspirin, and 65mg of caffeine for reliable pain relief.
  • All-Over Pain Relief – This extra-strength headache medicine also helps relieve other aches and pains, such as arthritis, muscles aches, toothaches, and menstrual cramps.
  • Advil Pain Reliever/Fever Reducer, 200mg Ibuprofen pos3re Pack of 1Pack (360 ct Each )
  • #1 CHOICE FOR PAIN RELIEF: Advil delivers fast relief of tough aches and pains. Add Advil to your cart today and get power over pain. This oral pain reliever can be used by adults and children who are 12 years and older
  • SAFE PAIN RELIEF: For over 30 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain.
  • FEVER REDUCER: Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold.
  • PAIN RELIEF ON-THE-GO: Available in a travel size bottle for powerful and effective pain relief on-the-go.
  • UNBEATABLE STRENGTH: Whether you have occasional muscle aches, back pain, minor arthritis pain, or other aches and pains, Advil fight tough pain at the site of inflammation so you can get relief where you need it.
  • 400 gelcaps
  • Extra stregth
  • Compare to tylenol rapid release

More Info

Advil Coated Tablets Pain Reliever and Fever Reducer, Ibuprofen 200mg, 50 Count, Fast-Acting Formula for Headache Relief, Toothache Pain Relief and Arthritis Pain Relief

Search only Advil brand name

Advil Coated Tablets Pain Reliever and Fever Reducer, Ibuprofen 200mg, 50 Count, Fast-Acting Formula for Headache Relief, Toothache Pain Relief and Arthritis Pain Relief

Current price: 6.28 USD


Order at Amazon


Height: 1.7 Inches

Length: 1.8 Inches

Width: 2.9 Inches

Weight: 0.1 Pounds

  • PAIN OR FEVER associated minor pain of arthritis, backache, headache or the common cold can interfere with daily activities. Amazon Basic Care Ibuprofen Liquid Gels temporarily relieves minor pain and fever to help you get back on track.
  • IBUPROFEN LIQUID GELS contain Solubilized Ibuprofen equal to Ibuprofen 200 (*NSAID) (present as the free acid and potassium salt). (*nonsteroidal anti-inflammatory drug).
  • TAKE CARE OF YOURSELF: Do not put up with headache, backache, minor arthritis pain, or even the minor aches and pains of the common cold. Amazon Basic Care Ibuprofen Liquid Gels 200 mg is a pain reliever and fever reducer -- plus, it is gluten free.
  • WHAT CAN IBUPROFEN LIQUID GELS DO? Temporarily relieves minor aches and pain from headache, toothache, backache, menstrual cramps, the common cold, muscular aches, minor pain of arthritis, and temporarily reduces fever.
  • ACTIVE INGREDIENT: Amazon Basic Care Ibuprofen Liquid Gels (liquid filled capsules) contain solubilized Ibuprofen equal to 200 mg Ibuprofen (NSAID),* pain reliever/fever reducer (present as the free acid and potassium salt). *nonsteroidal anti-inflammatory drug. Compare to Advil Liqui-Gels active ingredient.
  • NON-HABIT FORMING: Basic Care Extra strength Acetaminophen PM caplets are non-habit forming when used correctly.
  • EFFECTIVE SLEEP AID: For pain with sleeplessness. Relieve minor pain with extra-strength Basic Care Acetaminophen PM nighttime sleep aid medicine which is aspirin free and gluten free.
  • USE: Basic Care Acetaminophen PM may be used as a pain reliever and nighttime sleep aid for adults and children 12 years and over. Child-resistant cap.
  • LESS PAIN, MORE SLEEP: Even minor aches pains can interfere with your restful sleep. Basic Care Acetaminophen PM contains 500 mg acetaminophen, pain reliever, and 25 mg of diphenydramine hydrochloride, nighttime sleep aid, together in easy-to-swallow caplets.
  • ACTIVE INGREDIENTS: The active ingredients in Basic Care Acetaminophen PM are acetaminophen 500 mg, pain reliever, and diphenhydramine HCl 25 mg, nighttime sleep aid. Compare to Extra Strength Tylenol PM Caplets active ingredients.
  • TO USE: For ages 12 and up, take 2 pills at bedtime to relieve occasional sleeplessness associated with minor aches and pains; Advil PM should not be used by children under 12; Do not take more than 2 pills in 24 hours; Read all product labeling prior to use. Actual packaging may vary
  • PAIN RELIEF: Advil is the world’s #1 selling OTC pain reliever providing safe and effective pain relief for over 30 years
  • SAFE, GENTLE & NON-HABIT FORMING: The two active ingredients in Advil PM products, Ibuprofen and Diphenhydramine, have a long history of safe and effective treatment when used as directed
  • LIQUID FORM: Advil PM is the only brand offering nighttime pain relief in a unique Liqui-Gel form. Each capsule combines the #1 pain reliever (Ibuprofen) with the #1 soothing sleep aid (Diphenhydramine) (2) that helps you relieve pain and fall asleep
  • FALL ASLEEP FASTER & STAY ASLEEP LONGER (1): Advil PM liquid filled capsules relieve occasional sleeplessness while soothing minor aches and pains. Don’t let pain get in the way of a restful night’s sleep
  • Includes two (2) packs of 80 count Advil PM Liqui Gels Liquid Filled Capsules 160 Total Capsules
  • Small Caffeine Boost – ValuMeds headache medicine contains a small amount of caffeine to help supplement your energy levels and improve your overall clarity.
  • Large Family Size – Each bottle of our pain relief medicine contains 300 total caplets to help you and your entire family find long-lasting relief you can count on.
  • Quick, Reliable Relief – Our headache medicine can start providing relief in as little as 15 minutes, ideal for relieving sinus and tension headaches and regaining focus.
  • Advanced Active Ingredients – Comparable to Excedrin Extra Strength, the ValuMeds formula contains 250mg of Acetaminophen, 250mg of Aspirin, and 65mg of caffeine for reliable pain relief.
  • All-Over Pain Relief – This extra-strength headache medicine also helps relieve other aches and pains, such as arthritis, muscles aches, toothaches, and menstrual cramps.
  • Advil Pain Reliever/Fever Reducer, 200mg Ibuprofen pos3re Pack of 1Pack (360 ct Each )
  • #1 CHOICE FOR PAIN RELIEF: Advil delivers fast relief of tough aches and pains. Add Advil to your cart today and get power over pain. This oral pain reliever can be used by adults and children who are 12 years and older
  • SAFE PAIN RELIEF: For over 30 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain.
  • FEVER REDUCER: Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold.
  • PAIN RELIEF ON-THE-GO: Available in a travel size bottle for powerful and effective pain relief on-the-go.
  • UNBEATABLE STRENGTH: Whether you have occasional muscle aches, back pain, minor arthritis pain, or other aches and pains, Advil fight tough pain at the site of inflammation so you can get relief where you need it.
  • 400 gelcaps
  • Extra stregth
  • Compare to tylenol rapid release
  • HSA and FSA eligible product
  • #1 CHOICE FOR PAIN RELIEF: Advil delivers unbeatable strength of tough pain. Add Advil to your cart today and get power over pain. This oral pain reliever can be used by adults and children who are 12 years and older.
  • SAFE PAIN RELIEF: For over 30 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain.
  • UNBEATABLE STRENGTH: Millions of people choose Advil as their medicine for powerful pain relief. Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache and pain caused by the common cold.
  • PAIN RELIEF: Advil Coated Tablets contain 200mg of Ibuprofen. Tough headache, minor arthritis, menstrual cramps, backache, and other pains don’t stand a chance against Advil.
  • RELIEVE PAIN AND REDUCE FEVER: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil stops pain at the site of inflammation so you can get relief where you need it.

More Info

Tylenol Extra Strength Caplets with 500 mg Acetaminophen, Pain Reliever & Fever Reducer, 225 ct

Search only Tylenol brand name

Tylenol Extra Strength Caplets with 500 mg Acetaminophen, Pain Reliever & Fever Reducer, 225 ct

Current price: 14.97 USD


Order at Amazon


Height: 2.5 Inches

Length: 2.4 Inches

Width: 4.7 Inches

Weight: 0.31 Pounds

  • PAIN OR FEVER associated minor pain of arthritis, backache, headache or the common cold can interfere with daily activities. Amazon Basic Care Ibuprofen Liquid Gels temporarily relieves minor pain and fever to help you get back on track.
  • IBUPROFEN LIQUID GELS contain Solubilized Ibuprofen equal to Ibuprofen 200 (*NSAID) (present as the free acid and potassium salt). (*nonsteroidal anti-inflammatory drug).
  • TAKE CARE OF YOURSELF: Do not put up with headache, backache, minor arthritis pain, or even the minor aches and pains of the common cold. Amazon Basic Care Ibuprofen Liquid Gels 200 mg is a pain reliever and fever reducer -- plus, it is gluten free.
  • WHAT CAN IBUPROFEN LIQUID GELS DO? Temporarily relieves minor aches and pain from headache, toothache, backache, menstrual cramps, the common cold, muscular aches, minor pain of arthritis, and temporarily reduces fever.
  • ACTIVE INGREDIENT: Amazon Basic Care Ibuprofen Liquid Gels (liquid filled capsules) contain solubilized Ibuprofen equal to 200 mg Ibuprofen (NSAID),* pain reliever/fever reducer (present as the free acid and potassium salt). *nonsteroidal anti-inflammatory drug. Compare to Advil Liqui-Gels active ingredient.
  • NON-HABIT FORMING: Basic Care Extra strength Acetaminophen PM caplets are non-habit forming when used correctly.
  • EFFECTIVE SLEEP AID: For pain with sleeplessness. Relieve minor pain with extra-strength Basic Care Acetaminophen PM nighttime sleep aid medicine which is aspirin free and gluten free.
  • USE: Basic Care Acetaminophen PM may be used as a pain reliever and nighttime sleep aid for adults and children 12 years and over. Child-resistant cap.
  • LESS PAIN, MORE SLEEP: Even minor aches pains can interfere with your restful sleep. Basic Care Acetaminophen PM contains 500 mg acetaminophen, pain reliever, and 25 mg of diphenydramine hydrochloride, nighttime sleep aid, together in easy-to-swallow caplets.
  • ACTIVE INGREDIENTS: The active ingredients in Basic Care Acetaminophen PM are acetaminophen 500 mg, pain reliever, and diphenhydramine HCl 25 mg, nighttime sleep aid. Compare to Extra Strength Tylenol PM Caplets active ingredients.
  • TO USE: For ages 12 and up, take 2 pills at bedtime to relieve occasional sleeplessness associated with minor aches and pains; Advil PM should not be used by children under 12; Do not take more than 2 pills in 24 hours; Read all product labeling prior to use. Actual packaging may vary
  • PAIN RELIEF: Advil is the world’s #1 selling OTC pain reliever providing safe and effective pain relief for over 30 years
  • SAFE, GENTLE & NON-HABIT FORMING: The two active ingredients in Advil PM products, Ibuprofen and Diphenhydramine, have a long history of safe and effective treatment when used as directed
  • LIQUID FORM: Advil PM is the only brand offering nighttime pain relief in a unique Liqui-Gel form. Each capsule combines the #1 pain reliever (Ibuprofen) with the #1 soothing sleep aid (Diphenhydramine) (2) that helps you relieve pain and fall asleep
  • FALL ASLEEP FASTER & STAY ASLEEP LONGER (1): Advil PM liquid filled capsules relieve occasional sleeplessness while soothing minor aches and pains. Don’t let pain get in the way of a restful night’s sleep
  • Includes two (2) packs of 80 count Advil PM Liqui Gels Liquid Filled Capsules 160 Total Capsules
  • Small Caffeine Boost – ValuMeds headache medicine contains a small amount of caffeine to help supplement your energy levels and improve your overall clarity.
  • Large Family Size – Each bottle of our pain relief medicine contains 300 total caplets to help you and your entire family find long-lasting relief you can count on.
  • Quick, Reliable Relief – Our headache medicine can start providing relief in as little as 15 minutes, ideal for relieving sinus and tension headaches and regaining focus.
  • Advanced Active Ingredients – Comparable to Excedrin Extra Strength, the ValuMeds formula contains 250mg of Acetaminophen, 250mg of Aspirin, and 65mg of caffeine for reliable pain relief.
  • All-Over Pain Relief – This extra-strength headache medicine also helps relieve other aches and pains, such as arthritis, muscles aches, toothaches, and menstrual cramps.
  • Advil Pain Reliever/Fever Reducer, 200mg Ibuprofen pos3re Pack of 1Pack (360 ct Each )
  • #1 CHOICE FOR PAIN RELIEF: Advil delivers fast relief of tough aches and pains. Add Advil to your cart today and get power over pain. This oral pain reliever can be used by adults and children who are 12 years and older
  • SAFE PAIN RELIEF: For over 30 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain.
  • FEVER REDUCER: Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold.
  • PAIN RELIEF ON-THE-GO: Available in a travel size bottle for powerful and effective pain relief on-the-go.
  • UNBEATABLE STRENGTH: Whether you have occasional muscle aches, back pain, minor arthritis pain, or other aches and pains, Advil fight tough pain at the site of inflammation so you can get relief where you need it.
  • 400 gelcaps
  • Extra stregth
  • Compare to tylenol rapid release
  • HSA and FSA eligible product
  • #1 CHOICE FOR PAIN RELIEF: Advil delivers unbeatable strength of tough pain. Add Advil to your cart today and get power over pain. This oral pain reliever can be used by adults and children who are 12 years and older.
  • SAFE PAIN RELIEF: For over 30 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain.
  • UNBEATABLE STRENGTH: Millions of people choose Advil as their medicine for powerful pain relief. Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache and pain caused by the common cold.
  • PAIN RELIEF: Advil Coated Tablets contain 200mg of Ibuprofen. Tough headache, minor arthritis, menstrual cramps, backache, and other pains don’t stand a chance against Advil.
  • RELIEVE PAIN AND REDUCE FEVER: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil stops pain at the site of inflammation so you can get relief where you need it.
  • From the #1 doctor-recommended brand of pain relievers, experience relief from minor aches and pains with Tylenol.
  • This oral pain reliever can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold
  • Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed
  • 225-count of Tylenol Extra Strength Caplets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever

More Info

Aleve Liquid Gels with Easy Open Arthritis Cap, Naproxen Sodium, 220mg (NSAID) Pain Reliever/Fever Reducer, 80 Count

Search only Aleve brand name

Aleve Liquid Gels with Easy Open Arthritis Cap, Naproxen Sodium, 220mg (NSAID) Pain Reliever/Fever Reducer, 80 Count

Current price: 12.99 USD


Order at Amazon


Height: 2.63 Inches

Length: 4.88 Inches

Width: 2.63 Inches

  • PAIN OR FEVER associated minor pain of arthritis, backache, headache or the common cold can interfere with daily activities. Amazon Basic Care Ibuprofen Liquid Gels temporarily relieves minor pain and fever to help you get back on track.
  • IBUPROFEN LIQUID GELS contain Solubilized Ibuprofen equal to Ibuprofen 200 (*NSAID) (present as the free acid and potassium salt). (*nonsteroidal anti-inflammatory drug).
  • TAKE CARE OF YOURSELF: Do not put up with headache, backache, minor arthritis pain, or even the minor aches and pains of the common cold. Amazon Basic Care Ibuprofen Liquid Gels 200 mg is a pain reliever and fever reducer -- plus, it is gluten free.
  • WHAT CAN IBUPROFEN LIQUID GELS DO? Temporarily relieves minor aches and pain from headache, toothache, backache, menstrual cramps, the common cold, muscular aches, minor pain of arthritis, and temporarily reduces fever.
  • ACTIVE INGREDIENT: Amazon Basic Care Ibuprofen Liquid Gels (liquid filled capsules) contain solubilized Ibuprofen equal to 200 mg Ibuprofen (NSAID),* pain reliever/fever reducer (present as the free acid and potassium salt). *nonsteroidal anti-inflammatory drug. Compare to Advil Liqui-Gels active ingredient.
  • NON-HABIT FORMING: Basic Care Extra strength Acetaminophen PM caplets are non-habit forming when used correctly.
  • EFFECTIVE SLEEP AID: For pain with sleeplessness. Relieve minor pain with extra-strength Basic Care Acetaminophen PM nighttime sleep aid medicine which is aspirin free and gluten free.
  • USE: Basic Care Acetaminophen PM may be used as a pain reliever and nighttime sleep aid for adults and children 12 years and over. Child-resistant cap.
  • LESS PAIN, MORE SLEEP: Even minor aches pains can interfere with your restful sleep. Basic Care Acetaminophen PM contains 500 mg acetaminophen, pain reliever, and 25 mg of diphenydramine hydrochloride, nighttime sleep aid, together in easy-to-swallow caplets.
  • ACTIVE INGREDIENTS: The active ingredients in Basic Care Acetaminophen PM are acetaminophen 500 mg, pain reliever, and diphenhydramine HCl 25 mg, nighttime sleep aid. Compare to Extra Strength Tylenol PM Caplets active ingredients.
  • TO USE: For ages 12 and up, take 2 pills at bedtime to relieve occasional sleeplessness associated with minor aches and pains; Advil PM should not be used by children under 12; Do not take more than 2 pills in 24 hours; Read all product labeling prior to use. Actual packaging may vary
  • PAIN RELIEF: Advil is the world’s #1 selling OTC pain reliever providing safe and effective pain relief for over 30 years
  • SAFE, GENTLE & NON-HABIT FORMING: The two active ingredients in Advil PM products, Ibuprofen and Diphenhydramine, have a long history of safe and effective treatment when used as directed
  • LIQUID FORM: Advil PM is the only brand offering nighttime pain relief in a unique Liqui-Gel form. Each capsule combines the #1 pain reliever (Ibuprofen) with the #1 soothing sleep aid (Diphenhydramine) (2) that helps you relieve pain and fall asleep
  • FALL ASLEEP FASTER & STAY ASLEEP LONGER (1): Advil PM liquid filled capsules relieve occasional sleeplessness while soothing minor aches and pains. Don’t let pain get in the way of a restful night’s sleep
  • Includes two (2) packs of 80 count Advil PM Liqui Gels Liquid Filled Capsules 160 Total Capsules
  • Small Caffeine Boost – ValuMeds headache medicine contains a small amount of caffeine to help supplement your energy levels and improve your overall clarity.
  • Large Family Size – Each bottle of our pain relief medicine contains 300 total caplets to help you and your entire family find long-lasting relief you can count on.
  • Quick, Reliable Relief – Our headache medicine can start providing relief in as little as 15 minutes, ideal for relieving sinus and tension headaches and regaining focus.
  • Advanced Active Ingredients – Comparable to Excedrin Extra Strength, the ValuMeds formula contains 250mg of Acetaminophen, 250mg of Aspirin, and 65mg of caffeine for reliable pain relief.
  • All-Over Pain Relief – This extra-strength headache medicine also helps relieve other aches and pains, such as arthritis, muscles aches, toothaches, and menstrual cramps.
  • Advil Pain Reliever/Fever Reducer, 200mg Ibuprofen pos3re Pack of 1Pack (360 ct Each )
  • #1 CHOICE FOR PAIN RELIEF: Advil delivers fast relief of tough aches and pains. Add Advil to your cart today and get power over pain. This oral pain reliever can be used by adults and children who are 12 years and older
  • SAFE PAIN RELIEF: For over 30 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain.
  • FEVER REDUCER: Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold.
  • PAIN RELIEF ON-THE-GO: Available in a travel size bottle for powerful and effective pain relief on-the-go.
  • UNBEATABLE STRENGTH: Whether you have occasional muscle aches, back pain, minor arthritis pain, or other aches and pains, Advil fight tough pain at the site of inflammation so you can get relief where you need it.
  • 400 gelcaps
  • Extra stregth
  • Compare to tylenol rapid release
  • HSA and FSA eligible product
  • #1 CHOICE FOR PAIN RELIEF: Advil delivers unbeatable strength of tough pain. Add Advil to your cart today and get power over pain. This oral pain reliever can be used by adults and children who are 12 years and older.
  • SAFE PAIN RELIEF: For over 30 years, millions of people choose Advil to deliver powerful pain relief from many kinds of acute pain including headache, backache and joint and minor arthritis pain.
  • UNBEATABLE STRENGTH: Millions of people choose Advil as their medicine for powerful pain relief. Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache and pain caused by the common cold.
  • PAIN RELIEF: Advil Coated Tablets contain 200mg of Ibuprofen. Tough headache, minor arthritis, menstrual cramps, backache, and other pains don’t stand a chance against Advil.
  • RELIEVE PAIN AND REDUCE FEVER: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil stops pain at the site of inflammation so you can get relief where you need it.
  • From the #1 doctor-recommended brand of pain relievers, experience relief from minor aches and pains with Tylenol.
  • This oral pain reliever can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold
  • Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed
  • 225-count of Tylenol Extra Strength Caplets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever
  • ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies.
  • ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors.
  • The Aleve Easy Open Arthritis Cap is not child resistant
  • Just 1 liquid gel can relieve pain for up to 12 hours
  • The Aleve Easy Open Arthritis Cap has received the Arthritis Foundation's Ease of Use Commendation

More Info

1    2    3    4    5    6    7    8    9    10